| Model Number |
AZURION 7 M20 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the vertebral body image was unclear, no harm to the patient or user was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the target vertebral body image was unclear during a vertebroplasty, the procedure was finished with unclear image.The customer did not contact the philips for remote service, or onsite correction.The customer did not provide the details on the root cause, resolution or current status.The codes were updated based on the investigation outcome.